Limit theorems on the existence of integral surfaces that are tangent to singular integral elements
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1672-1683
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a14,
author = {P. V. Sokolov},
title = {Limit theorems on the existence of integral surfaces that are tangent to singular integral elements},
journal = {Differencialʹnye uravneni\^a},
pages = {1672--1683},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a14/}
}
P. V. Sokolov. Limit theorems on the existence of integral surfaces that are tangent to singular integral elements. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1672-1683. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a14/